# SDR ASAA2022051238313

- Difficulty date: May 12, 2022
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 48,472 hours, 14,439 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fcu
- Part number: 4419215
- Part serial: CUC16789
- Condition: Faulty
- Location: Apu
- Part time: 259 hours, 158 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU FAULT LIGHT CAME ON DURING START OF APU. GROUNDED - YES. PERFORMED WIRE CHECKS IAW B737-800 FIM 49-32 TASK 805 NO FAULTS FOUND IN WIRING. REMOVED AND REPLACED APU FCU. PERFORMED GROUND TEST NO DEFECTS NOTED.
